Star algebra and Green functions of nonlinear differential equations
Annales de l'I.H.P. Physique théorique, Tome 43 (1985) no. 1, pp. 1-27.
@article{AIHPA_1985__43_1_1_0,
     author = {Houard, Jean-Claude and Irac-Astaud, M.},
     title = {Star algebra and {Green} functions of nonlinear differential equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {1--27},
     publisher = {Gauthier-Villars},
     volume = {43},
     number = {1},
     year = {1985},
     zbl = {0579.34019},
     mrnumber = {813138},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1985__43_1_1_0/}
}
TY  - JOUR
AU  - Houard, Jean-Claude
AU  - Irac-Astaud, M.
TI  - Star algebra and Green functions of nonlinear differential equations
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
DA  - 1985///
SP  - 1
EP  - 27
VL  - 43
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1985__43_1_1_0/
UR  - https://zbmath.org/?q=an%3A0579.34019
UR  - https://www.ams.org/mathscinet-getitem?mr=813138
LA  - en
ID  - AIHPA_1985__43_1_1_0
ER  - 
Houard, J. C.; Irac-Astaud, M. Star algebra and Green functions of nonlinear differential equations. Annales de l'I.H.P. Physique théorique, Tome 43 (1985) no. 1, pp. 1-27. http://www.numdam.org/item/AIHPA_1985__43_1_1_0/

[1] J.C. Houard, Lett. Nuovo Cimento, t. 33, 1982, p. 519. | MR 659011

[2] J.C. Houard and M. Irac-Astaud, J. Math. Phys., t. 24, 1983, p. 1997. | MR 713531 | Zbl 0522.34050

[3] J.C. Houard and M. Irac-Astaud, Two theorems on star diagrams (Preprint Feb. 1984), to appear in J. Math. Phys. | MR 767550 | Zbl 0558.35068

[4] Each star diagram thus defines an equivalence class of isomorphic systems, according to the definition of J.E. Graver and M.E. Watkins, Combinatorics with emphasis on the theory of Graphs, Springer-Verlag, New York, Heidelberg, Berlin, 1977. The diagrams having no isolated point or cross correspond to the classes of hypergraphs, see C. Berge, Graphes et hypergraphes, Dunod, Paris, 1970. | MR 357173

[5] N. Bourbaki, Éléments de Mathématique, Livre II, Chap. II, Hermann, Paris, 1955.